# SDR R61A20110232

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 11,866 hours, 9,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 17035160001
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEFT WING NR 1 SLAT LOWER EDGE SEAL WORN AND RUSTED HARDWARE.  MX REMOVED AND REPLACED LEFT WING HARDWARE AS WELL AS LOWER SEAL NR 1 SLAT IAW EMB 175 AMM 57-41-09.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.  P/N'S 170-35160-001, 170-35161-001, 170-35162-001.
